Power series methods of summability for series of fuzzy numbers and related Tauberian Theorems


Sezer S. A. , Çanak İ.

SOFT COMPUTING, vol.21, pp.1057-1064, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21
  • Publication Date: 2017
  • Doi Number: 10.1007/s00500-015-1840-0
  • Title of Journal : SOFT COMPUTING
  • Page Numbers: pp.1057-1064

Abstract

In this paper, we initiate the study of power series methods of summability for series of fuzzy numbers and establish some Tauberian conditions to obtain convergence of a series of fuzzy numbers from its summability by power series methods.